A note for the length by certain starlike mappings

Nunokawa M., UYANIK N., Owa S.

Revue Roumaine de Mathematiques Pures et Appliquees, vol.58, no.1, pp.1-7, 2013 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 58 Issue: 1
  • Publication Date: 2013
  • Journal Name: Revue Roumaine de Mathematiques Pures et Appliquees
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.1-7
  • Keywords: analytic function, starlike function, subordination
  • Anadolu University Affiliated: No


Let A be the class of functions f(z) which are analytic in the open unit disk U with f(0) = 0 and f'(0) = 1. Denote the length L(r) of the image curve of vertical bar z vertical bar = r < 1 by f(z) is an element of A. The object of the present paper is to consider L(r) for certain starlike mappings f(z) satisfying some subordination in U.